Prescription Drug Discussion Forums

Prescription Drug Discussion Forums (http://www.iddb.org/forums/index.php)
-   Avodart (http://www.iddb.org/forums/forumdisplay.php?f=62)
-   -   Avodart and tinitus (http://www.iddb.org/forums/showthread.php?t=1294)

Chuck 09-13-2007 03:47 PM

Avodart and tinitus
 
I have taken Avodart for 81 days and have developed significant ringing in my ears. Has anyone else had a similar response?

Unregistered 05-12-2008 06:50 PM

No Subject
 
<br><br>Yes..I started taking Avodart about a year ago and approximately 10 months later I have this ringing in my rt ear. I realised it was tinitus but did not know it was related to the avodart. Only recently I read that this ringing in the ear can be caused by drugs. Now let me ask, did you stop taking the avodart and if so has the ringing in the ear stopped? It's a very effective drug for me, but the ringing in the ear can be quite disturbing<br>


All times are GMT. The time now is 11:49 PM.

Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2019, vBulletin Solutions, Inc.